# SDR IXXA2024031401

- Difficulty date: January 16, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 109,073 hours, 18,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T2300271
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E BULLNOSE WEB IS CRACKED AT THE LOWER RADIUS IN LINE WITH THE L/E RIB  BETWEEN OSS 648.595 AND OSS 694.550, PREVIOUS REPAIR IN THE SAME AREA.  THRE CRACKS 6.7", 3.4", AND 0.285" IN LENGTH
